Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2017, Article ID 6476391, 9 pages
https://doi.org/10.1155/2017/6476391
Research Article

Second Hankel Determinants for Some Subclasses of Biunivalent Functions Associated with Pseudo-Starlike Functions

1Department of Mathematics, Kakatiya University, Telangana 506009, India
2Department of Mathematics, SR International Institute of Technology, Hyderabad, Telangana 501301, India

Correspondence should be addressed to K. Rajya Laxmi; moc.liamg@6022imxalayjar

Received 25 August 2017; Accepted 7 November 2017; Published 4 December 2017

Academic Editor: Serap Bulut

Copyright © 2017 K. Rajya Laxmi and R. Bharavi Sharma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Lewin, “On a coefficient problem for bi-univalent functions,” Proceedings of the American Mathematical Society, vol. 18, pp. 63–68, 1967. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. D. A. Brannan and J. G. Clunie, “On H3(1) Hankel determinant for some classes of univalent functions,” in Proceedings of the NATO Advanced Study Institute, Academic Press, New York and London, 1980.
  3. J. W. Noonan and D. K. Thomas, “On the second Hankel determinant of areally mean p-valent functions,” Transactions of the American Mathematical Society, vol. 223, pp. 337–346, 1976. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. B. Sharma and M. Haripriya, “On a class of α-convex functions subordinate to a shell shaped region,” The Journal of Analysis, vol. 25, no. 1, pp. 93–105, 2017. View at Publisher · View at Google Scholar
  5. C. Pommerenke, “On the coefficients and hankel determinants of univalent functions,” Journal of the London Mathematical Society, vol. 41, no. 1, pp. 111–122, 1966. View at Publisher · View at Google Scholar · View at Scopus
  6. T. Thulasiram, K. Suchithra, and R. Sattanathan, “Second Hankel determinant for some subclasses of analytic functions,” International Journal of Mathematical Sciences & Applications, vol. 2, no. 2, pp. 653–661, 2012. View at Google Scholar · View at MathSciNet
  7. K. O. Babalola, “On λ-pseudo starlike functions,” Journal of Classical Analysis, vol. 3, no. 2, pp. 137–147, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. P. L. Duren, Univalent Functions, Grundehren der Math, Springer Verlag, New York, 1983.
  9. R. Singh, “On Bazilevic functions,” Proceedings of the American Mathematical Society, vol. 38, pp. 261–271, 1973. View at Google Scholar · View at MathSciNet
  10. S. Joshi, S. Joshi, and H. Pawar, “On some subclasses of bi-univalent functions associated with pseudo-starlike functions,” Journal of the Egyptian Mathematical Society, vol. 24, no. 4, pp. 522–525, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  11. G. Murugusudaramoorthy and K. Vijaya, “Second Hankel Determinant for Bi-univalent analytic functions associated with Hohlov operator,” International Journal of Analysis and Applications, vol. 8, no. 1, pp. 22–29, 2015. View at Google Scholar
  12. H. Orhan, N. Magesh, and J. Yamini, “Bounds for the second Hankel determinant of certain bi-univalent functions,” Turkish Journal of Mathematics, vol. 40, no. 3, pp. 679–687, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  13. K. R. Laxmi and R. B. Sharma, “Second Hankel Determinant coefficients for some subclass of Bi-univalent functions,” Global Journal of Pure and Applied Mathematics, vol. 11, no. 2, pp. 89–92, 2015. View at Google Scholar
  14. K. R. Laxmi and R. B. Sharma, “Coefficient inequalities of second hankel determinants for some classes of bi-univalent functions,” Mathematics, vol. 4, p. 10, 2016. View at Google Scholar
  15. S. Altinkaya and S. Yalcin, “Second hankel determinant for a general subclass of bi-univalent functions,” Twms J. Pure Appl. Math, vol. 7, no. 1, pp. 98–104, 2016. View at Google Scholar
  16. U. Grenander and G. Szego, Toeplitz Forms And Their Applications, Chelsa Publishing Co., 2nd edition, 1984. View at MathSciNet